# SDR QML3MR0243

- Difficulty date: August 5, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N408MA
- Make and model: Bell 222B
- Aircraft serial: 47135
- Aircraft time: 12,797 hours
- Engine: Lyc LTS101*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 222031809104
- Condition: Delaminated
- Location: Fs 242-258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND DELAMINATION/PUNCTURE OF RT UPPER WING SKIN IN AREA OF A PREVIOUS REPAIR.  DELAMINATION MEASURES APPROX 16" X 7". PUNCTURE IS SCREW HEAD USED IN REPAIR WAS PUSHED THROUGH SKIN.
